# SDR SIMA20230815002

- Difficulty date: August 15, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR CLIP IN FWD CARGO AT FRAME 17 BETWEEN STRINGERS 27L-28L. (LEVEL 2 CORROSION)-C/A-REMOVED FR 17 STGR 27L - 28L SHEAR CLIP AND FABRICATED AND INSTALLED REPLACEMENT SHEAR CLIP IAW EMB-170 SRM 51-31-00 AND 51-40-- 08, SRMI 53-10-04 FIGURE 45, EMB ENGINEERING DRAWING 170-03870-001 AND ENVOY GPM 17-13
